Can Acetaminophen and Codeine cause constipation?

default
Posted on Fri, 15 Sep 2017 in Medicines and Side Effects
Question: Does ACETAMINOPHEN-CODEINE 300-30mg cause constipation?  YYYY@YYYY . 
doctor
Answered by Dr. Panagiotis Zografakis 18 minutes later
Brief Answer:
yes

Detailed Answer:
Hello,

acetaminophen does not cause constipation but codeine does. Although the dose is not high in each pill, constipation may occur in some patients.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3663 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Codeine

doctor1 MD

The top of my right hand has been swollen for 4 weeks now. 3 weeks ago it was x-rayed to make sure it was not broken. Since then I have been on...

doctor1 MD

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also...

doctor1 MD

Hi I have a close friend who has an immune system disorder! is in early 20 s and has an immune disorder where she suffers from pain in her stomach....

doctor1 MD

Hi my partner had bowel surgery a week ago to remove a tumor he got home from hospital yesterday and the incision was perfect hardly any bleeding...

doctor1 MD

Hi I had a hysterectomy 6weeks ago and had to go to theatre 4 weeks ago to evacuate the large amount of blood I lost. Temperature came down and I...

doctor1 MD

Dear Madam, My wife is 2 months Pregnant.She is having dry cough with little flames from past 2 days which will be more during night and less...

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2